MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a1 patient identifier is sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed sodium on the architect c4000 processing module for a 39-year-old male.The following results were provided (reference range 137-147 mmol/l): sid (b)(6), initial sodium result= 103 mmol/l; repeat result (automatic)= 111 mmol/l; repeat result on same sample, sample instrument= 138 mmol/l; repeat result on another instrument (b)(6) = 137 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect c4000 serial number (b)(6) and the architect ict sample diluent.As part of troubleshooting the patient samples were rerun with the same reagent lot three times, with one run on a separate instrument, which generated acceptable results.Quality controls were within range at the time of the incident.A review of tracking and trending did not identify any trends with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified for the architect c4000 serial number (b)(6) or the architect ict sample diluent.
 
Event or Problem Description
The customer observed falsely depressed sodium on the architect c4000 processing module for a 39-year-old male.The following results were provided (reference range 137-147 mmol/l): sid (b)(6), initial sodium result= 103 mmol/l; repeat result (automatic)= 111 mmol/l; repeat result on same sample, sample instrument= 138 mmol/l; repeat result on another instrument (c402434)= 137 mmol/l no impact to patient management was reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23478605
Report Number3016438761-2025-00653
Device Sequence Number13325041
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, 60139UN25; CONC ICT DILUENT, 02P32-11, 60139UN25
Patient Age39 YR
Patient SexMale